# SDR FDEA202207272023

- Difficulty date: July 27, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57960300003
- Part serial: FH1249
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND AT RH WING CENTER FLAP RIB 27AFT AREA. ACCOMPLISHED THE WORK WITH REPAIR ANGLE AND EXTERNAL DOUBLER I.A.W EA NO:6-5750-  T0369907 P1 ,SEQ NO:000761 ,TITLE:WING-FLIGHT SURFACES-RH CENTER FLAP ,CRACKS IN   UPPER FLANGES OF RIBS 25,26 AND 27 BETWEEN STRINGERS 2.6 AND 2.8-ALI 575306-01 &A300-  600F SRM 57-50-00-201 ,PARA 4A&4E , PAGE202-205 &217-220 ,FIG201 &205. SEE NRC NO:N00213   WO:83289 JPF FOR MORE DETAIL REPAIR INFORMATION.
